MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD (ORANGE, RED, BLUE, PURPLE, Y; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD (ORANGE, RED, BLUE, PURPLE, Y; STOPCOCK, I.V. SET
Catalog Number AM6100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 10" smallbore ext set w/6-port nanoclave® manifold (orange, red, blue, purple, yellow rings), check valve, clamp, rotating luer where it reported that the manifolds are leaking at several access points.The event occurred at 7:30 am during use on a patient, but unknown how long it was in use.The patient had total parenteral nutrition (tpn), dexamethasone, and milrinone running at the time of the event which made them take down the lines and get new tubing and new medications.Additionally, one end of the connection pieces (the end that would be connected to our peripherally inserted central catheter (picc)) was not locking it just kept spinning.The line was in, but the piece of the product would just spin as if it you over tighten a screw, and it just spins.There was patient involvement but no harm or adverse event reported and no delay in therapy.
 
Additional Manufacturer Narrative
Received one used.List #am6100, 10" smallbore ext set w/6-port nanoclave® manifold (orange, red, blue, purple, yellow rings), check valve, clamp, rotating luer; lot #13542886 and one used.List #unknown, connector; lot #unknown.Leakage at the bond between the female luer to male luer at the distal end of the assembly was confirmed.The probable cause is incomplete bond connection between the male and female luers at the distal end of the am6100 during bonding assembly.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD (ORANGE, RED, BLUE, PURPLE, Y
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17736852
Report Number9617594-2023-00696
Device Sequence Number5493266
Product Code FMG
UDI-Device Identifier00887709070660
UDI-Public(01)00887709070660(17)280201(10)13542886
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6100
Device Lot Number13542886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Initial Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEXAMETHASONE, MFR UNK; MILRINONE, MFR UNK; PERIPHERALLY INSERTED CENTRAL CATHETER, MFR UNK; TOTAL PARENTERAL NUTRITION (TPN), MFR UNK
Patient SexUnknown